Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Journal: Math. Comp. 22 (1968), 246-247
Original Article: Math. Comp. 21 (1967), 501-522.
Original Article: Math. Comp. 17 (1963), 136-154.
Original Article: Math. Comp. 21 (1967), 1-11.
Full-text PDF Free Access

Additional Information

PII: S 0025-5718(68)99881-5
Article copyright: © Copyright 1968 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia